# SDR SWAA2025030590346

- Difficulty date: January 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2025-94034<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N:A23046221; DUE DATE: 25-MAY-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1859843 ; DUE DATE : 10/MAR/25;[03] REPAIRED FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED STEP
